Menu
Contact | A-Z
img
Search in Preprints  Search in Preprints

Preprints 2017


17028 Patrick Beißner, Frank RiedelPDF

Equilibria under Knightian Price Uncertainty

Project: C5

Published: Econometrica 87 (2019), 37-64

X

Equilibria under Knightian Price Uncertainty


Authors: Patrick Beißner, Frank Riedel Projects: C5
Submission Date: 27.11.2017 Submitter: Giorgio Ferrari
Download: PDF Link: 17028
Published: Econometrica 87 (2019), 37-64

17027 Vladimir Bogachev, Michael Röckner, Stanislav ShaposhnikovPDF

Convergence in variation of solutions of nonlinear Fokker–Planck–Kolmogorov equations to stationary measures

Project: A5

Published: Journal of Functional Analysis (12), no. 276 (2019), 3681-3713

X

Convergence in variation of solutions of nonlinear Fokker–Planck–Kolmogorov equations to stationary measures


Authors: Vladimir Bogachev, Michael Röckner, Stanislav Shaposhnikov Projects: A5
Submission Date: 20.11.2017 Submitter: Alexander Grigor'yan
Download: PDF Link: 17027
Published: Journal of Functional Analysis (12), no. 276 (2019), 3681-3713

17026 Giorgio FerrariPDF

On a Class of Singular Stochastic Control Problems for Reflected Diffusions

Project: C4

Published: Journal of Mathematical Analysis and Applications 473, no. 2 (2019), 952-979

X

On a Class of Singular Stochastic Control Problems for Reflected Diffusions


Authors: Giorgio Ferrari Projects: C4
Submission Date: 10.11.2017 Submitter: Frank Riedel
Download: PDF Link: 17026
Published: Journal of Mathematical Analysis and Applications 473, no. 2 (2019), 952-979

17025 Tiziano De Angelis, Giorgio Ferrari, Saïd HamadènePDF

A note on a new existence result for reflected BSDEs with interconnected obstacles

Project: C4

X

A note on a new existence result for reflected BSDEs with interconnected obstacles


Authors: Tiziano De Angelis, Giorgio Ferrari, Saïd Hamadène Projects: C4
Submission Date: 11.10.2017 Submitter: Frank Riedel
Download: PDF Link: 17025

17024 Wei Liu, Michael Röckner, José Luís da SilvaPDF

Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives

Project: A5, B1

Published: SIAM J. Math. Anal. 50, no. 3 (2018), 2588-2607

X

Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives


Authors: Wei Liu, Michael Röckner, José Luís da Silva Projects: A5, B1
Submission Date: 10.10.2017 Submitter: Moritz Kaßmann
Download: PDF Link: 17024
Published: SIAM J. Math. Anal. 50, no. 3 (2018), 2588-2607

17023 Viorel Barbu, Michael RöcknerPDF

Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise

Project: B1

Published: Journal of Differential Equations 265, no. 10 (2018), 4993-5030

X

Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise


Authors: Viorel Barbu, Michael Röckner Projects: B1
Submission Date: 10.10.2017 Submitter: Moritz Kaßmann
Download: PDF Link: 17023
Published: Journal of Differential Equations 265, no. 10 (2018), 4993-5030

17022 Michael Baake, Uwe Grimm, Neil ManiboPDF

Spectral analysis of a family of binary inflation rules

Project: A6

Published: Letters in Mathematical Physics 108, no. 3 (2018), 1783-1805

X

Spectral analysis of a family of binary inflation rules


Authors: Michael Baake, Uwe Grimm, Neil Manibo Projects: A6
Submission Date: 28.09.2017 Submitter: Sebastian Herr
Download: PDF Link: 17022
Published: Letters in Mathematical Physics 108, no. 3 (2018), 1783-1805

17021 Timothy Candy, Sebastian HerrPDF

Conditional large initial data scattering results for the Dirac-Klein-Gordon system

Project: A1

Published: Forum of Mathematics, Sigma 6, no. E9 (2018)

Notes: doi:10.1017/fms.2018.8

X

Conditional large initial data scattering results for the Dirac-Klein-Gordon system


Authors: Timothy Candy, Sebastian Herr Projects: A1
Submission Date: 28.09.2017 Submitter: Michael Baake
Download: PDF Link: 17021
Published: Forum of Mathematics, Sigma 6, no. E9 (2018)
Notes: doi:10.1017/fms.2018.8

17020 Timothy Candy, Sebastian HerrPDF

On the Majorana condition for nonlinear Dirac systems

Project: A1

Published: Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire 35, no. 6 (2018), 1707–1717

X

On the Majorana condition for nonlinear Dirac systems


Authors: Timothy Candy, Sebastian Herr Projects: A1
Submission Date: 28.09.2017 Submitter: Michael Baake
Download: PDF Link: 17020
Published: Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire 35, no. 6 (2018), 1707–1717

17019 Shige Peng, Abdoulaye Soumana Hima , Hanwu LiPDF

Reflected Solutions of BSDEs Driven by $G$-Brownian Motion

Project: C3

Published: Science China Mathematics 61, no. 1 (2018), 1–26

X

Reflected Solutions of BSDEs Driven by $G$-Brownian Motion


Authors: Shige Peng, Abdoulaye Soumana Hima , Hanwu Li Projects: C3
Submission Date: 22.09.2017 Submitter: Giorgio Ferrari
Download: PDF Link: 17019
Published: Science China Mathematics 61, no. 1 (2018), 1–26

17018 Anthony Lecavil, Nadia Oudjane, Francesco RussoPDF

Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations

Project: B1

Published: Monte Carlo Methods Appl. 24, no. 1 (2018), 55-70

X

Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations


Authors: Anthony Lecavil, Nadia Oudjane, Francesco Russo Projects: B1
Submission Date: 25.01.2017 Submitter: Michael Röckner
Download: PDF Link: 17018
Published: Monte Carlo Methods Appl. 24, no. 1 (2018), 55-70

17017 Xing Huang, Michael Röckner, Feng-Yu WangPDF

Nonlinear Fokker–Planck equations for Probability Measures on Path Space and Path-Distribution Dependent SDEs

Project: A5

To appear: Discrete & Continuous Dynamical Systems - A (2018)

X

Nonlinear Fokker–Planck equations for Probability Measures on Path Space and Path-Distribution Dependent SDEs


Authors: Xing Huang, Michael Röckner, Feng-Yu Wang Projects: A5
Submission Date: 13.09.2017 Submitter: Alexander Grigor'yan
Download: PDF Link: 17017
To appear: Discrete & Continuous Dynamical Systems - A (2018)

17016 Svetlana Vladimirovna Anulova, H. Mai, Alexander VeretennikovPDF

Yet again on iteration improvement for averaged expected cost control for 1D ergodic diffusions

Project: A5, B1

X

Yet again on iteration improvement for averaged expected cost control for 1D ergodic diffusions


Authors: Svetlana Vladimirovna Anulova, H. Mai, Alexander Veretennikov Projects: A5, B1
Submission Date: 02.09.2017 Submitter: Michael Röckner
Download: PDF Link: 17016

17015 Yuliya Mishura, Alexander VeretennikovPDF

Existence and uniqueness theorems for solutions of McKean-Vlasov stochastic equations

Project: A5, B1

X

Existence and uniqueness theorems for solutions of McKean-Vlasov stochastic equations


Authors: Yuliya Mishura, Alexander Veretennikov Projects: A5, B1
Submission Date: 29.08.2017 Submitter: Michael Röckner
Download: PDF Link: 17015

17014 Alexander VeretennikovPDF

On SPDE and backward filtering equations for SDE systems (direct approach) - 2

Project: A5, B1

X

On SPDE and backward filtering equations for SDE systems (direct approach) - 2


Authors: Alexander Veretennikov Projects: A5, B1
Submission Date: 29.08.2017 Submitter: Michael Röckner
Download: PDF Link: 17014

17013 Benjamin GessPDF

Optimal regularity for the porous medium equation

Project: B1

To appear: Journal of the European Mathematical Society (JEMS) (2019)

X

Optimal regularity for the porous medium equation


Authors: Benjamin Gess Projects: B1
Submission Date: 27.08.2017 Submitter: Michael Röckner
Download: PDF Link: 17013
To appear: Journal of the European Mathematical Society (JEMS) (2019)

17012 Khalil Chouk, Benjamin GessPDF

Path-by-Path regularization by noise for scalar conservation laws

Project: B1

To appear: J. Funct. Anal. (JFA) (2019)

X

Path-by-Path regularization by noise for scalar conservation laws


Authors: Khalil Chouk, Benjamin Gess Projects: B1
Submission Date: 27.08.2017 Submitter: Michael Röckner
Download: PDF Link: 17012
To appear: J. Funct. Anal. (JFA) (2019)

17011 Benjamin Gess, Xavier LamyPDF

Regularity of solutions to scalar conservation laws with a force

Project: B1

Published: Ann. Inst. H. Poincaré Anal. Non Linéaire 36, no. 2 (2019), 505–521

X

Regularity of solutions to scalar conservation laws with a force


Authors: Benjamin Gess, Xavier Lamy Projects: B1
Submission Date: 27.08.2017 Submitter: Michael Röckner
Download: PDF Link: 17011
Published: Ann. Inst. H. Poincaré Anal. Non Linéaire 36, no. 2 (2019), 505–521

17010 Franco Flandoli, Michael Röckner, Giuseppe Da PratoPDF

Absolutely continuous solutions for continuity equations in Hilbert spaces

Project: A5

Published: Journal de Mathématiques Pures et Appliquées (9), no. 128 (2019), 42-86

X

Absolutely continuous solutions for continuity equations in Hilbert spaces


Authors: Franco Flandoli, Michael Röckner, Giuseppe Da Prato Projects: A5
Submission Date: 23.08.2017 Submitter: Friedrich Götze
Download: PDF Link: 17010
Published: Journal de Mathématiques Pures et Appliquées (9), no. 128 (2019), 42-86

17009 Viorel Barbu, Michael Röckner, Deng ZhangPDF

Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise

Project: B1

Published: The Annals of Probability 46, no. 4 (2018), 1957-1999

X

Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise


Authors: Viorel Barbu, Michael Röckner, Deng Zhang Projects: B1
Submission Date: 16.08.2017 Submitter: Sebastian Herr
Download: PDF Link: 17009
Published: The Annals of Probability 46, no. 4 (2018), 1957-1999

© 2017–2019 Sonderforschungbereich 1283 | Privacy Policy